Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Trying to conceive, delayed periods, cramps. On progesterone pills, stopped due to depression. Negative pregnancy tests. Pregnant?

Hi! My name is XXXXXXX. I took progesterone pills for conceiving but stopped after 2 weeks because I became increasingly depressed. I got my period 2 days later on the 30th day which is my normal cycle between 30 to 34 days. The month after (may 26) I got my period on the 25th day which has never happened and now after 40 days there is no sign of my period coming although I had period like cramps for a few day last week. I took 2 home pregnancy test last Wednesday and thursday both came out negative. Please help!
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

From the given history, there seems to be a history of mild irregulariry in your menstrual cycle and although pregnancy could be one of the causes for your delay this month, it is most certainly not the only possible cause.

I would recommend a repeat home pregnancy test, but this time using an early morning urine sample. If the same continues then you may have to visit a doctor to confirm/rule out pregnancy and also look into other possible causes.

Hope this helps.

Best of luck.
Answered: Tue, 10 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor